Loading... Please wait...
  • Non-Aspirin Packs with 2 Tablets - Acetaminophen 325 mg

Non-Aspirin Packs with 2 Tablets - 20 Packs

Price:
$4.99
Brand:
Availability:
This product ships within 24 hours.
Shipping:
Free Shipping


Product Description

Great deal on portable pain relief tablets. Use for temporary relief of aches, pains, headaches, and for the reduction of fever. These Non-Aspirin packets are great to carry around in purses, wallets, survival (first aid) kits, the glove box, or even in pockets. Active Ingredient: Acetaminophen 325 mg.

You get 20 individual packets in each box.

Find Similar Products by Category